I am switching from Orthotricyclen-lo to Yaz mainly because of it's treatment for PMDD. I have been on the pill for years and recently have noticed a change in my emotional state the week before my period. Most prominantly an overwhelming feeling of sadness and lack of concentration/motivation. It's definitely not my personality... However to my surprise at CVS they give me the generic form. this happened to me once before with orthotricylen and it was horrible the way I felt and that generic pill actually got taken off the market. I want to try and help these symptoms not make it worse. Most of women's complaints have been emotional and appetite. I'm scared now! Idk what to do!
Hi NurseJenn7, I looked up the side effects of Gianvi, and I was amazed! This drug has so many side effects, I can't believe it's still on the market!! I would talk to my OB/GYN for a LONG TIME before I would take this medication... I'm afraid it would just make things worse instead of helping you... Good Luck...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 4 answers
Posted 18 Mar 2012 • 2 answers
Posted 11 Dec 2013 • 3 answers
Posted 2 Apr 2015 • 2 answers
Posted 12 Dec 2017 • 0 answers